# SDR CALA2020011300131

- Difficulty date: January 12, 2020
- Submitted: January 13, 2020
- Operation: Air carrier
- Aircraft: N24729
- Make and model: Boeing 737724
- Aircraft serial: 28945
- Aircraft time: 66,834 hours, 23,476 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 111A240142
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B737-57-3-0650 CENTER WING BOX STA 540 CABIN STIFFENER AT LBL 32 .53 CRACKED. REF BY PEMCO NRS 2664N528. REMOVED AND REPLACED NEW FITTING CENTER WING BOX STA 540 AT LBL 32.53 IAW B737-700 SRM 51-40-02. WORK PERFORMED ENTERED.
